# SDR AALA202105139423

- Difficulty date: April 16, 2021
- Submitted: May 13, 2021
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Airbus A321-231
- Aircraft serial: 6647
- Aircraft time: 15,461 hours, 5,811 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5313516720000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L=1.086 INCH, W=0.530 INCH, D=0.025 INCH CORRODED AREA ON FLOOR BEAM -Y254 AT LEVEL OF FR16. PERFORMED PERMANENT REPAIR OF FLOOR BEAM -Y254 AT LEVEL OF FR16.
